View Full Version : Minoxidil and Erection Problems

07-04-2014, 06:25 AM
Hi There,

I'm a 23yo, been using Minoxidil 5% for 6 years (the MiN New York Topical Agent).

During this time, I have begun to experience much weaker erections and a decrease in libido.
I also no longer get spontaneous or morning erections.

Has anyone had similar experiences with minoxidil - I know there are many who have?
Is there a way to treat it without quitting - I'm now in the difficult position of not wanting to quit and suffer a shed, but wanting to get this problem resolved!

07-04-2014, 09:46 AM
How can you say 6 years later though its not just getting older and that its the minox? You cant. Things change as years go by, and life is not constant.

07-04-2014, 03:16 PM
You are not having libido issues from Minox because it is not a side effect. Too much reading of FIN horror stories for you. You have also been on minox for 6 years. You should go to a doctor and find the real issue.

07-04-2014, 09:10 PM
minox will not cause that.
check other things in your consumption patterns, or just stop freaking out about it and it will go away.


07-04-2014, 10:32 PM
Are you using any special shampoo with Saw Palmetto? My shampoo does that to me a little bit. Also I believe it is possible for minox to affect it somewhat but to a small percentage, because minox is originally a cardiac medicine and erections are connected to blood flow/cardiac function.

07-04-2014, 11:00 PM
Is there anything safe for us to use?!? DAYUMMM!

07-05-2014, 12:24 AM
lol depends on what you define as safe. let's remember that hair growth is an unsided side effect of minoxidil, which basically means we know close to nothing about what it does within our body.

i would say it's relatively safe. it's just a cost-benefit trade-off that each person has to evaluate for themselves. since there are no feasible alternatives, i basically use this crap but would drop it in a heart beat the moment something even slightly better came out.

but at least for minox, most side effects will dissappear if you quit which is somewhat comforting.

07-07-2014, 12:57 PM
I never really mentioned it but now that you've started this thread i might as well. So when i started minox i shedded of course and lets say by the 4th week of continuous use of minoxodil i had this day where i felt different. Through out the day i figured it was my libido. As odd and vague as it sounds i just felt different, it was something you just notice right away . A week later i still felt that way. My erections weren't normal and i just didnt have my normal levels of libido. Kept this to my self but it only caught my attention when my gf brought it up. Thats when i knew it wasnt all in my mind. I still use minox and i still have the effects i believe. Oh and theres a daily light headache after i apply minoxodil. I don't really mind that though.

07-08-2014, 12:07 AM
Let's see how big this snowball can get...

07-08-2014, 04:13 PM
Meh, still rather use minox anyday. Its not that bad. I bet the sides will subside in the coming months.

07-09-2014, 02:32 PM
Morning wood isnt caused by anything sexual, its actually only ever present if you need to pee as a way of stopping you peeing yourself in your sleep :P